# SDR CALA2014082192006

- Difficulty date: August 21, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 93,074 hours, 14,721 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE BS 848 RBL 54.75 CORRODED.  REMOVED DAMAGE, FABRICATED & INSTALLED NEW FLOORBEAM BS 838 TO 883 RBL 54.75 IAW SRM 53-00-51.
